Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 2, 2009, 2:20 PM CDT for Tishomingo County, Mississippi. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 2:20 PM CDT (19:20 UTC)
- Expired
- Apr 2, 2009, 2:51 PM CDT
- In force
- 31 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 91 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 2:24 PM CDT | TSTM WND DMG | Tishomingo, MS | AN AWNING WAS BLOWN OFF A BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:53 AM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 021920
SVRMEG
MSC141-022000-
/O.NEW.KMEG.SV.W.0013.090402T1920Z-090402T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
220 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 300 PM CDT
* AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF TISHOMINGO...OR 10 MILES WEST OF TISHOMINGO STATE PARK...
AND MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MIDWAY...IUKA AND JCOLEMAN STATE PARK. THIS WARNING ALSO INCLUDES
BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3455 8813 3450 8832 3475 8833 3499 8822
3490 8809
TIME...MOT...LOC 1920Z 224DEG 34KT 3462 8833
$$1 follow-up statement
000
WWUS54 KMEG 021951
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT THU APR 2 2009
MSC141-022000-
/O.CAN.KMEG.SV.W.0013.000000T0000Z-090402T2000Z/
TISHOMINGO MS-
251 PM CDT THU APR 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR TISHOMINGO COUNTY IS
CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND NO LONGER POSES A
THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT THURSDAY AFTERNOON
FOR NORTHERN MISSISSIPPI AND SOUTHWEST TENNESSEE.
LAT...LON 3455 8813 3450 8832 3475 8833 3499 8822
3490 8809
TIME...MOT...LOC 1950Z 224DEG 34KT 3482 8809
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:46 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 2, 12:46 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1246 PM CDT THU APR 2 2009 .DISCUSSION... ISSUED 944 AM CDT THU APR 2 2009 SHOWERS AND THUNDERSTORMS CURRENTLY MOVING ACROSS SOUTHERN AND CENTRAL ARKANSAS. COULD BE A HAIL THREAT WITH THESE THUNDERSTORMS BUT THE STORMS HAVE SHOWN A WEAKENING TREND AS THEY APPROACH THE FORECAST AREA. SURFACE LOW HAS DEVELOPED OVER SOUTH CENTRAL LOUISIANA WITH WARM FRONT EXTENDING EAST ACROSS THE GULF COAST. IT APPEARS THAT MAIN SEVERE THREAT FOR TODAY WILL BE SOUTH OF THIS WARM FRONT AS IT MOVES NORTH THIS AFTERNOON. EXTENSIVE CLOUD COVER OVER THE REGION HAS KEPT TEMPERATURES FROM WARMING MUCH SO WILL UPDATE FORECAST TO LOWER HIGH TEMPERATURES FOR THIS AFTERNOON. ARS && .PREV DISCUSSION... ISSUED 420 AM CDT THU APR 2 2009 SEVERE WEATHER THREAT IS THE PRIMARY FORECAST CONCERN THIS MORNING AS A SURFACE LOW PRESSURE SYSTEM ACROSS NORTH TEXAS MOVES EAST ACROSS THE AREA LATER TODAY. CLOUDS ARE CONTINUING TO INCREASE ACROSS THE MIDSOUTH THIS MORNING AS HIGH CLOUDS FROM THE NORTH AND LOW STRATUS CLOUDS FROM THE SOUTH MOVE INTO THE AREA. SOUTHERLY FLOW IS SLOWLY DEVELOPING BUT THE JUICY AIR WITH GREATER THAN 60 DEGREE DEWPOINTS REMAINS ALONG THE INTERSTATE 20 CORRIDOR. THIS MOISTURE WILL CONTINUE TO WORK ITS WAY INTO PORTIONS OF THE AREA ESPECIALLY NORTHEAST MISSISSIPPI TODAY. SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS CENTRAL ARKANSAS BY MIDDAY AS SHOWERS AND THUNDERSTORMS BEGIN TO MOVE INTO THE FORECAST AREA. THERE STILL REMAINS SOME UNCERTAINTY JUST HOW FAR NORTH THE DEEPEST MOISTURE AND GREATEST INSTABILITY WILL REACH ACROSS THE FORECAST AREA. REGARDLESS...THINK NORTH MISSISSIPPI WILL HAVE THE BEST CHANCE FOR SEVERE WEATHER TODAY SO WILL KEEP THIS AREA MENTIONED IN THE MODERATE RISK. SURFACE BASED CAPES ARE STILL IN THE 1000 TO 1500 J/KG RANGE WITH LIFTED INDICES BETWEEN -3 AND -7. COMBINED THIS WITH STRONG UPPER LEVEL WINDS...STEEP LAPSE RATES...AND DEEP LAYER SHEAR...THE MAIN HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. ELSEWHERE ACROSS EASTERN ARKANSAS...WEST TENNESSEE...AND THE MISSOURI BOOTHEEL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. OBVIOUSLY...MUCH DEPENDS ON THE EXACT TRACK OF THE SURFACE LOW...BUT AT THIS TIME THINK MOST OF THESE STORMS SHOULD BE ELEVATED WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. THIS LOW PRESSURE SYSTEM WILL MOVE NORTHEAST OF THE MIDSOUTH TONIGHT AS COOLER AND DRIER AIR MOVE INTO THE AREA. THERE MAY BE A FEW SHOWERS AND POSSIBLY THUNDERSTORMS ACROSS NORTHEAST SECTIONS OF THE FORECAST AREA THIS EVENING...BUT THINK MOST OF THESE SHOULD EXIT THE AREA AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD ACROSS THE REGION ON FRIDAY ALLOWING MOSTLY SUNNY SKIES TO DEVELOP WITH BELOW NORMAL TEMPERATURES EXPECTED FOR HIGHS. DRY BUT WARMER CONDITIONS CAN BE EXPECTED ON SATURDAY AS THE SURFACE HIGH MOVES EAST AND SOUTHERLY FLOW INCREASES. THE NEXT LOW PRESSURE SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS AND INTO THE MID MISSISSIPPI RIVER VALLEY BY SATURDAY NIGHT. CLOUDS WILL INCREASE DURING THIS TIME FRAME AS A TRAILING COLD FRONT APPROACHES THE AREA. THIS SYSTEM HAS SPED UP IN TIMING SO HAVE ADJUSTED POPS AND CLOUDS ACCORDINGLY. STRONG TO SEVERE THUNDERSTORMS LOOK UNLIKELY ON SUNDAY AT THIS POINT BUT CONCERN NOW TURNS TO THE POSSIBILITY OF FREEZING TEMPERATURES BEHIND THIS COLD FRONT. DEEP UPPER TROUGH WILL REMAIN OVER THE AREA SUNDAY NIGHT AND MONDAY WHICH WILL KEEP CLOUDS AND A FEW SHOWERS OVER THE AREA. THIS WILL PROBABLY KEEP TEMPERATURES ABOVE FREEZING MONDAY MORNING BUT TEMPERATURES WILL STILL BE WELL BELOW NORMAL DURING THIS TIME FRAME. THINK ONCE THIS TROUGH SHIFTS EAST...COLD HIGH PRESSURE WILL BUILD OVER THE AREA AND INCREASE THE RISK FOR AN AREA WIDE FREEZE TUESDAY MORNING. DRY AND COOL CONDITIONS WILL CONTINUE ON TUESDAY AS HIGH PRESSURE DOMINATES THE WEATHER OVER THE AREA. ANOTHER SURFACE LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE CENTRAL PLAINS ON WEDNESDAY AND MAKE ITS WAY TOWARDS THE AREA. SHOWERS AND THUNDERSTORMS WILL INCREASE WEDNESDAY NIGHT AND INTO THURSDAY AS THE NEXT SYSTEM MOVES THROUGH THE MIDSOUTH. KNS && .AVIATION... 18Z TAF CYCLE STRONG AND DEEPENING LOW PRESSURE ALONG WITH AN ASSOCIATED COLD FRONT WILL MOVE RAPIDLY THROUGH THE MID-SOUTH THIS AFTERNOON AND EARLY EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR AT ALL TAF SITES WITH OCCASIONAL IFR/LIFR CONDITIONS...GRADUALLY ENDING FROM THE WEST BETWEEN 00Z AND 03Z. LOW CLOUDS SPREADING INTO THE REGION FROM THE WEST AFTER 00Z WITH CEILINGS 800 TO 1000 FT. WINDS INCREASING IN SPEED THIS AFTERNOON BECOMING STRONG AND GUSTY FROM THE WEST BEHIND THE FRONT. WINDS DECREASING SOME AFTER 09Z. CEILINGS BEGINNING TO SLOWLY LIFT FROM THE WEST AFT 13Z AS HIGH PRESSURE STARTS TO BUILD INTO THE AREA. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 67 47 62 49 / 100 50 0 0 MKL 68 46 60 39 / 100 90 10 0 JBR 60 45 61 41 / 100 50 10 0 TUP 69 49 65 43 / 90 60 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 2, 4:33 AM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 433 AM CDT THU APR 2 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 433 AM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER TODAY ACROSS AREAS ALONG AND SOUTH OF A LINE FROM CLARKSDALE MS...TO HOLLY SPRINGS MS...TO CORINTH MS AS A STRONG SURFACE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. THE MAIN HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THE BEST TIME FRAME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 12 PM TO 7 PM CDT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER TO THE NORTH OF THE MODERATE RISK AREA...ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. STRONG WINDS WILL ALSO DEVELOP TONIGHT OVER MUCH OF THE REGION AND A WIND ADVISORY MAY BECOME NECESSARY. SUSTAINED WINDS AROUND 20 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LATE SEASON FREEZE WILL BE POSSIBLE MONDAY MORNING AND ESPECIALLY TUESDAY MORNING AS COLD HIGH PRESSURE SETTLES OVER THE MIDSOUTH. FREEZE WARNINGS AND FROST ADVISORIES MAY BE NEEDED DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY IN SUPPORT OF SEVERE WEATHER OPERATIONS. KNS
In the hours before
Local storm report, Apr 2, 12:09 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL 5 SW BATESVILLE 34.27N 90.00W
04/02/2009 M1.00 INCH PANOLA MS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 5 MILES WEST OF BATESVILLE.
&&
JKTSpecial weather statement, Apr 2, 12:16 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1216 PM CDT THU APR 2 2009 MSZ001-002-008-021745- DE SOTO MS-MARSHALL MS-TATE MS- 1216 PM CDT THU APR 2 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 4 MILES EAST OF COLDWATER AT 1216 PM CDT...MOVING NORTHEAST AT 35 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DESOTO...MARSHALL AND TATE COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS AND SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 2, 12:36 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1236 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL 5 SW BATESVILLE 34.27N 90.00W
04/02/2009 M1.00 INCH PANOLA MS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 5 MILES WEST OF BATESVILLE.
1225 PM HAIL 5 NW OXFORD 34.41N 89.59W
04/02/2009 E0.75 INCH LAFAYETTE MS TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 5 MILES NORTHWEST OF OXFORD.
&&
JKTLocal storm report, Apr 2, 12:41 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 10 W CHARLESTON 34.01N 90.23W
04/02/2009 TALLAHATCHIE MS EMERGENCY MNGR
AWNINGS BLOWN OFF A ROOF AT STRYDER ACADEMY WEST OF
CHARLESTON.
1152 AM HAIL 5 SW BATESVILLE 34.27N 90.00W
04/02/2009 M1.00 INCH PANOLA MS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 5 MILES WEST OF BATESVILLE.
1225 PM HAIL 5 NW OXFORD 34.41N 89.59W
04/02/2009 E0.75 INCH LAFAYETTE MS TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 5 MILES NORTHWEST OF OXFORD.
&&
JKTSpecial weather statement, Apr 2, 1:25 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 125 PM CDT THU APR 2 2009 MSZ004-021900- TIPPAH MS- 125 PM CDT THU APR 2 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 3 MILES NORTH OF BLUE MOUNTAIN AT 125 PM CDT...MOVING NORTHEAST AT 35 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN TIPPAH COUNTY...INCLUDING LOCATIONS NEAR RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 2, 1:56 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
156 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 10 W CHARLESTON 34.01N 90.23W
04/02/2009 TALLAHATCHIE MS EMERGENCY MNGR
AWNINGS BLOWN OFF A ROOF AT STRYDER ACADEMY WEST OF
CHARLESTON.
1152 AM HAIL 5 SW BATESVILLE 34.27N 90.00W
04/02/2009 M1.00 INCH PANOLA MS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 5 MILES WEST OF BATESVILLE.
1225 PM HAIL 5 NW OXFORD 34.41N 89.59W
04/02/2009 E0.75 INCH LAFAYETTE MS TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 5 MILES NORTHWEST OF OXFORD.
0143 PM TSTM WND DMG 6 NE SALTILLO 34.44N 88.61W
04/02/2009 LEE MS TRAINED SPOTTER
LARGE TREE LIMBS DOWN ON CR 821.
&&
JKTThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:44 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie | 46 min |
| Apr 2, 11:25 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie | 50 min |
| Apr 2, 11:36 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Quitman, Tate, Tunica | 39 min |
| Apr 2, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Union | 47 min |
| Apr 2, 1:39 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss | 51 min |
| Apr 2, 1:47 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 58 min |
| Apr 2, 1:56 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Monroe, Pontotoc | 3 hr |
| Apr 2, 2:34 PM CDT | Flash Flood Warning | MEG | Tishomingo | 3 hr |
| Apr 2, 3:05 PM CDT | Wind Advisory | MEG | Alcorn, Benton, Coahoma, DeSoto, Lafayette, Marshall and 8 more | 10 hr |
| Apr 2, 6:48 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 57 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.